# SDR 08FDEA04509

- Difficulty date: October 23, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74021
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08 FASTENER HOLES FOUND CRACK INDICATION DURING OPEN HOLE HFEC   INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STA XORS = 690 AND STA XORS = 700.  LEFT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STA XORS = 690 AND STA XORS = 700, 08 EACH FASTENER HOLES CARRIED OUT REPAIR AS PER EA NR 1-5710-122604 PART 1.  TITLE, AD 2007-07-04, WINGS, LT LOWER SKIN PLANK CUT OUT AT 536AB, EIGHT ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS PSE 57.23.01 ALI - REPAIR.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
